# SDR AALA202310095764

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 65,418 hours, 35,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3832
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 62,977 hours, 30,340 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL INDICATES UNIT FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL AND ACCOMPLISHED A SATISFACTORTY OPERATIONAL CHECK.
